# SDR DXTA200812103396

- Difficulty date: December 10, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 075
- Aircraft time: 8,546 hours, 5,294 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374412
- Part serial: D1WN
- Condition: Inoperative
- Location: Nr 1
- Part time: 382 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF APPROX 2 SECONDS AFTER BRINGING THE THROTTLES TO TAKEOFF THE "AUTO SLATS" LIGHT ILLUMINATED. REPLACED THE NR 1 AIR DATA COMPUTER WITH OVERHAULED UNIT IAW MM PROC 34-007. OPS AND LEAK CHECK WAS GOOD. REF FAS WO NR 08-3137. AND SLAT OPS CHECK IAW MM PROC 27-803 WAS GOOD.
